# SDR SWAA2020102820196

- Difficulty date: September 28, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB ASSEMBLY 4 (STAB STA 120.30) 4TH STIFFENER FROM FWD CRACKED.  TRIMMED OUT THE DAMAGE PART AT LT HORIZONTAL STAB RIB 120.30 4TH VERTICAL STIFFENER LOWER END AND INSTALLED REPAIR PARTS, IAW SRM 55-10-09-2R-4 88920U 06OCT20.
